Extinction Risk in Endemic Marine Fishes
Version of Record online: 15 JUN 2011
©2011 Society for Conservation Biology
Volume 25, Issue 5, pages 1053–1055, October 2011
How to Cite
HOBBS, J.-P. A., JONES, G. P. and MUNDAY, P. L. (2011), Extinction Risk in Endemic Marine Fishes. Conservation Biology, 25: 1053–1055. doi: 10.1111/j.1523-1739.2011.01698.x
- Issue online: 8 SEP 2011
- Version of Record online: 15 JUN 2011
- Paper submitted August 17, 2010; revised manuscript accepted February 25, 2011.
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!